Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 4840859, 8 pages
https://doi.org/10.1155/2017/4840859
Research Article

Stabilization of Continuous-Time Random Switching Systems via a Fault-Tolerant Controller

School of Information and Control Engineering, Liaoning Shihua University, Fushun, Liaoning 113001, China

Correspondence should be addressed to Guoliang Wang; moc.nuyila@gnawgnailg

Received 18 February 2017; Accepted 13 March 2017; Published 20 March 2017

Academic Editor: Mohammad D. Aliyu

Copyright © 2017 Guoliang Wang and Zhiqiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E.-K. Boukas, Control of Singular Systems with rAndom Abrupt Changes, Communications and Control Engineering Series, Springer, Berlin, Germany, 2008. View at MathSciNet
  2. S.-L. Kong and Z.-S. Zhang, “Optimal control of stochastic system with Markovian jumping and multiplicative noises,” IEEE Transactions on Automatic Control, vol. 38, no. 7, pp. 1113–1118, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. Li and Z. Wu, “Output tracking of stochastic high-order nonlinear systems with Markovian switching,” IEEE Transactions on Automatic Control, vol. 58, no. 6, pp. 1585–1590, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Xiong, J. Lam, Z. Shu, and X. Mao, “Stability analysis of continuous-time switched systems with a random switching signal,” IEEE Transactions on Automatic Control, vol. 59, no. 1, pp. 180–186, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Xia, C. Sun, X. Teng, and H. Zhang, “Delay-segment-dependent robust stability for uncertain discrete stochastic Markovian jumping systems with interval time delay,” International Journal of Systems Science, vol. 45, no. 3, pp. 271–282, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Rakkiyappan, S. Lakshmanan, R. Sivasamy, and C. P. Lim, “Leakage-delay-dependent stability analysis of Markovian jumping linear systems with time-varying delays and nonlinear perturbations,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 40, no. 7-8, pp. 5026–5043, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Y. Ding and H. Liu, “Stability analysis of continuous-time Markovian jump time-delay systems with time-varying transition rates,” Journal of the Franklin Institute, vol. 353, no. 11, pp. 2418–2430, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Y. Park, N. K. Kwon, and P. Park, “Stabilization of Markovian jump systems with incomplete knowledge of transition probabilities and input quantization,” Journal of the Franklin Institute, vol. 352, no. 10, pp. 4354–4365, 2015. View at Publisher · View at Google Scholar · View at Scopus
  9. G. Wang, Q. Zhang, and C. Yang, “Stabilization of singular Markovian jump systems with time-varying switchings,” Information Sciences, vol. 297, pp. 254–270, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Wang, “Mode-independent control of singular Markovian jump systems: a stochastic optimization viewpoint,” Applied Mathematics and Computation, vol. 286, pp. 155–170, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Chen and Q. Huang, “Globally exponential stability and stabilization of interconnected Markovian jump system with mode-dependent delays,” International Journal of Systems Science. Principles and Applications of Systems and Integration, vol. 47, no. 1, pp. 14–31, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. S. Xu, J. Lam, and X. Mao, “Delay-dependent H control and filtering for uncertain Markovian jump systems with time-varying delays,” IEEE Transactions on Circuits and Systems I: Regular Papers, vol. 54, no. 9, pp. 2070–2077, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. G. Wang, P. Zhang, and Q. Zhang, “A generalized robust H filtering for singular Markovian jump systems and its applications,” International Journal of Robust and Nonlinear Control, vol. 24, no. 18, pp. 3491–3507, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. X. Guan, Z. Y. Fei, Z. C. Li, and Y. L. Xu, “Improved H filter design for discrete-time Markovian jump systems with time-varying delay,” Journal of the Franklin Institute, vol. 353, no. 16, pp. 4156–4175, 2016. View at Publisher · View at Google Scholar
  15. L. Wu, X. Su, and P. Shi, “Output feedback control of markovian jump repeated scalar nonlinear systems,” IEEE Transactions on Automatic Control, vol. 59, no. 1, pp. 199–204, 2014. View at Publisher · View at Google Scholar · View at Scopus
  16. R. Yang, G.-P. Liu, P. Shi, C. Thomas, and M. V. Basin, “Predictive output feedback control for networked control systems,” IEEE Transactions on Industrial Electronics, vol. 61, no. 1, pp. 512–520, 2014. View at Publisher · View at Google Scholar · View at Scopus
  17. Y. Wei, J. Qiu, and S. Fu, “Mode-dependent nonrational output feedback control for continuous-time semi-Markovian jump systems with time-varying delay,” Nonlinear Analysis: Hybrid Systems, vol. 16, pp. 52–71, 2015. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Fan, B. Liu, W. Wang, and C. Wen, “Adaptive fault-tolerant stabilization for nonlinear systems with Markovian jumping actuator failures and stochastic noises,” Automatica, vol. 51, pp. 200–209, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. M. Liu, D. W. Ho, and P. Shi, “Adaptive fault-tolerant compensation control for Markovian jump systems with mismatched external disturbance,” Automatica, vol. 58, pp. 5–14, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. H. Li, P. Shi, D. Yao, and L. Wu, “Observer-based adaptive sliding mode control for nonlinear Markovian jump systems,” Automatica, vol. 64, pp. 133–142, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. Rakkiyappan, A. Chandrasekar, J. H. Park, and O. M. Kwon, “Exponential synchronization criteria for Markovian jumping neural networks with time-varying delays and sampled-data control,” Nonlinear Analysis. Hybrid Systems, vol. 14, pp. 16–37, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. Shen, J. H. Park, Z.-G. Wu, and Z. Zhang, “Finite-time H∞ synchronization for complex networks with semi-Markov jump topology,” Communications in Nonlinear Science and Numerical Simulation, vol. 24, no. 1–3, pp. 40–51, 2015. View at Publisher · View at Google Scholar · View at Scopus
  23. G. Wang and Q. Zhang, “Robust control of uncertain singular stochastic systems with Markovian switching via proportional-derivative state feedback,” IET Control Theory & Applications, vol. 6, no. 8, pp. 1089–1096, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. P. Shi, Y. Yin, F. Liu, and J. Zhang, “Robust control on saturated Markov jump systems with missing information,” Information Sciences, vol. 265, pp. 123–138, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. H. Yang, H. Li, F. Sun, and Y. Yuan, “Robust control for Markovian jump delta operator systems with actuator saturation,” European Journal of Control, vol. 20, no. 4, pp. 207–215, 2014. View at Publisher · View at Google Scholar · View at Scopus
  26. Q. Zhou, D. Yao, J. Wang, and C. Wu, “Robust control of uncertain semi-Markovian jump systems using sliding mode control method,” Applied Mathematics and Computation, vol. 286, pp. 72–87, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. X. Zhang, T. Parisini, and M. M. Polycarpou, “Adaptive fault-tolerant control of nonlinear uncertain systems: an information-based diagnostic approach,” IEEE Transactions on Automatic Control, vol. 49, no. 8, pp. 1259–1274, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. H. Alwi and C. Edwards, “Fault tolerant control using sliding modes with on-line control allocation,” Automatica, vol. 44, no. 7, pp. 1859–1866, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. Q. Yang, S. S. Ge, and Y. Sun, “Adaptive actuator fault tolerant control for uncertain nonlinear systems with multiple actuators,” Automatica, vol. 60, pp. 92–99, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  30. H. Niemann and J. Stoustrup, “Passive fault tolerant control of a double inverted pendulum—a case study,” Control Engineering Practice, vol. 13, no. 8, pp. 1047–1059, 2005. View at Publisher · View at Google Scholar · View at Scopus
  31. M. Benosman and K. Y. Lum, “Passive actuators' fault tolerant control for affine nonlinear systems,” IEEE Transactions on Control Systems Technology, vol. 18, no. 1, pp. 152–163, 2010. View at Publisher · View at Google Scholar
  32. F. Shi and R. J. Patton, “Fault estimation and active fault tolerant control for linear parameter varying descriptor systems,” International Journal of Robust and Nonlinear Control, vol. 25, no. 5, pp. 689–706, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. F. R. Segundo Sevilla, I. M. Jaimoukha, B. Chaudhuri, and P. Korba, “A semidefinite relaxation procedure for fault-tolerant observer design,” IEEE Transactions on Automatic Control, vol. 60, no. 12, pp. 3332–3337, 2015. View at Publisher · View at Google Scholar · View at Scopus
  34. M. Liu, X. B. Cao, and P. S. Shi, “Fault estimation and tolerant control for fuzzy stochastic systems,” IEEE Transactions on Fuzzy Systems, vol. 21, no. 2, pp. 221–229, 2013. View at Publisher · View at Google Scholar · View at Scopus
  35. H. Li, H. Gao, P. Shi, and X. Zhao, “Fault-tolerant control of Markovian jump stochastic systems via the augmented sliding mode observer approach,” Automatica, vol. 50, no. 7, pp. 1825–1834, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. L. Chen, X. Huang, and S. Fu, “Observer-based sensor fault-tolerant control for semi-Markovian jump systems,” Nonlinear Analysis. Hybrid Systems, vol. 22, pp. 161–177, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  37. D. P. De Farias, J. C. Geromel, J. B. R. Do Val, and O. L. V. Costa, “Output feedback control of Markov jump linear systems in continuous-time,” IEEE Transactions on Automatic Control, vol. 45, no. 5, pp. 944–949, 2000. View at Publisher · View at Google Scholar · View at Scopus
  38. G. Wang, Q. Zhang, C. Yang, and C. Su, “Stabilization of continuous-time randomly switched systems via the LMI approach,” Applied Mathematics and Computation, vol. 266, pp. 527–538, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  39. M. Staroswiecki, G. Hoblos, and A. Aitouche, “Sensor network design for fault tolerant estimation,” International Journal of Adaptive Control and Signal Processing, vol. 18, no. 1, pp. 55–72, 2004. View at Publisher · View at Google Scholar · View at Scopus
  40. M. Cattafi, M. Gavanelli, M. Nonato, S. Alvisi, and M. Franchini, “Optimal placement of valves in a water distribution network with CLP(FD),” Theory and Practice of Logic Programming, vol. 11, no. 4-5, pp. 731–747, 2011. View at Publisher · View at Google Scholar · View at Scopus
  41. S. Alvisi, M. Franchini, M. Gavanelli, and M. Nonato, “Near-optimal scheduling of device activation in water distribution systems to reduce the impact of a contamination event,” Journal of Hydroinformatics, vol. 14, no. 2, pp. 345–365, 2012. View at Publisher · View at Google Scholar · View at Scopus